Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 31 of 47 found articles
 
 
  On the existence of retransmission permutation arrays
 
 
Title: On the existence of retransmission permutation arrays
Author: Wanless, Ian M.
Zhang, Xiande
Appeared in: Discrete applied mathematics
Paging: Volume 161 (2013) nr. 16-17 pages 6 p.
Year: 2013
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 31 of 47 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands